# SDR CA100928009

- Difficulty date: September 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 34A01158238
- Condition: Cracked
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT BOTTOM IN THE V SHAPE.  ALL FLOATS ARE CRACKED AT THIS STA (SN 34121, 34122, 34123 AND 34124).
